# SDR CA051213006

- Difficulty date: December 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 1,994 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3080 · Ice Detection
- Part: Hose
- Part number: 1013800159
- Condition: Burst
- Location: Lt Brake Deice
- Part time: 2,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, THE AME FOUND THE LT BRAKE DEICE HOSE (P/N 101-380015-9) BURST NEAR UNION (P/N 832-12D).
